# SDR IPXA2025022704313

- Difficulty date: February 23, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64261
- Aircraft time: 22,711 hours, 3,374 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Part number: 183U34343
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, LH ELEVATOR L/E SUPPORT AT ELEV STA 285 (REPLACE). REMOVED DAMAGE PARTS I.A.W SRM 51-40-02-0G REV.45. INSTALLED NEW PARTS I.A.W SRM 51-40-02-0G REV.45 AND BOEING DWG NO: 13U3400 SH 4 REV.- AND BOEING DWG NO: 183U3430 SH 2 REV.-. JOB COMPLETED AND ATTACHMENT ARE UPLOADED.
